# SDR USAA2010110192460

- Difficulty date: October 31, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 33,863 hours, 12,273 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 0472
- Condition: Low Pressure
- Location: Door
- Part time: 33,866 hours, 12,275 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1412 - LAX-PHL - EMERGENCY EGRESS SYSTEM - CIDS CAUTION LIGHT ON.  SERVICED R1 & R3 DOOR ASSIST BOTTLE IAW AMM 52-22-00.  REFER TO LOGPAGE 7228089 FOR R3 DOOR ASSIST BOTTLE CORRECTIVE ACTION.
